Local and nonlocal (2+1)-dimensional Maccari systems and their soliton solutions

Creative Commons License

Pekcan A.

PHYSICA SCRIPTA, vol.96, no.3, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 96 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.1088/1402-4896/abd791
  • Journal Name: PHYSICA SCRIPTA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Aerospace Database, Chemical Abstracts Core, Compendex, INSPEC, zbMATH
  • Keywords: Maccari Systems, local and nonlocal reductions, Hirota bilinear method, Soliton solutions, DE-VRIES EQUATION, INVERSE SCATTERING TRANSFORM, RATIONAL SOLUTIONS, ROGUE WAVES, DYNAMICS, LUMP, COLLISIONS, PATTERNS
  • Hacettepe University Affiliated: Yes


In this work, by using the Hirota bilinear method, we obtain one- and two-soliton solutions of integrable (2 + 1)-dimensional 3-component Maccari system which is used as a model describing isolated waves localized in a very small part of space and related to very well-known systems like nonlinear Schrodinger, Fokas, and long wave resonance systems. We represent all local and Ablowitz-Musslimani type nonlocal reductions of this system and obtain new integrable systems. By the help of reduction formulas and soliton solutions of the 3-component Maccari system, we obtain one- and two-soliton solutions of these new integrable local and nonlocal reduced 2-component Maccari systems. We also illustrate our solutions by plotting their graphs for particular values of the parameters.